MAUDE Adverse Event Report: DENTSPLY LLC SCHICK AE USB INTERFACE; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK AE USB INTERFACE; UNIT, X-RAY, INTRAORAL
Catalog Number 100008286
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.Field service evaluation- customer note (b)(6) 2026, 14:42:33, (b)(6).Issue reported: timing out after radiation equipment type and model: schick ae usb interface serial number: (b)(6).Confirm sensor cable color: grey acquisition software & version: es v24.20 issue in one or all rooms: all other sensors work with working remo tes in room(s) with issue: y.Pc name: restorative-2 schick driver version (programs and features): remote fw/fpga version: 1.5.14 0 sensor fw version: n/a.If remote issue: 2.0 or 3.0: tried different usb cable/usb port/bypassed usb hubs/extenders: y 3.0 r emote: tried on a 3.0 and 2.0 usb port/cable clip connected: y if sensor issue, replaced elastomer: na if sensor issue, tried diff erent sensor cable: na.If no response to radiation, confirmed xray head functional: na.Solution description (b)(6) 2026 , 10:13:56 , (b)(6).Solution description: patterson issued a replacement remote.
 
Event or Problem Description
While the customer was using a part of an intraoral sensor system, schick ae usb interface, they allege there was a device response issue where the x-ray image was not captured after radiation has occurred (no device output).No injury was reported from the alleged event.

Brand Name
SCHICK AE USB INTERFACE
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24377046
Report Number2424472-2026-00546
Device Sequence Number5572712
Product Code EAP
UDI-Device IdentifierD0031000082860
UDI-PublicD0031000082860
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number100008286
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown